Beechams Cold & Flu Hot Blackcurrant Pack of 5

Beechams Cold & Flu Hot Blackcurrant Pack of 5

Beechams Cold & Flu Hot Blackcurrant Pack of 5

£1.79 Save: £0.10 RRP: £1.89

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 3-5 working days from date of order and is not suitable for our next day delivery service.

Brand: Beechams
Code: 0313098
Weight: 175g


Beechams Cold & Flu Hot Blackcurrant – is a product for the short term relief of the symptoms of influenza, colds and chills. These symptoms include headache, shivers, aches and pains, congested or blocked nose, painful sinuses and sore throat pain. It contains paracetamol to kill pain and an antipyretic to reduce your temperature when you have a fever. Also contained in this medicine is a decongestant which unblocks your nose and sinuses, helping you breathe more easily. Asorbic acid is included to replace vitamin C which may be lost in initial stages of flu and colds.


How to use Beechams Cold & Flu Hot Blackcurrant:

Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults (including elderly) and children aged 12 years and over:

The contents of one sachet to betaken every four to six hours as necessary. Do not take more than six sachets in any 24 hours. Do not give to children under 12 years of age unless your doctor tells you to.


Warnings relating to Beechams Cold & Flu Hot Blackcurrant:

Do not take this medicine if you:

Are allergic to any of the ingredients.
Suffer from inherited sugar absorption problems, each sachet contains 4g of sucrose (sugar)
Have kidney/liver problems, overactive thyroid, diabetes, under care of a doctor for high blood pressure or heart disease.
Are taking drugs for heart problems (including beta-blockers), tricyclic antidepressants (e.g. imipramine or amitriptyline) or within the last 2 weeks have taken drugs, prescribed by your doctor/hospital for depression (including monoamine oxidase inhibitors or MAOI’s).

Also, before taking Beechams Cold and Flu Hot Blackcurrant, talk to your doctor or pharmacist if you are:

Taking any other medicine, particularly metoclopramide or domperidone (used to treat nausea and vomiting), cholestyramine (used to treat high blood cholesterol), anti-coagulants (to thin the blood e.g. warfarin) or, on a low sodium diet, each sachet contains 0.12g of sodiu

You should carefully read all product packaging and labels prior to use


Beechams Cold & Flu Hot Blackcurrant contains:

Each 6.0g sachet contains: Paracetamol Ph Eur 600mg, Asorbic Acid Ph Eur (Vitamin C) 40mg and Phenylephrine Hydrochloride Ph Eur 10mg as active ingredients.

Powder also contains: Sucrose, Citric Acid, Sodium Citrate, Sodium Cyclamate, Saccarin Sodium, Blackcurrant juice, Blackcurrant Polyaromas, Blackcurrant flavour and natural Grapeskin (anthocyanin E163).